# SDR AALA202302157366

- Difficulty date: February 14, 2023
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N833AA
- Make and model: Boeing 787-9
- Aircraft serial: 40645
- Aircraft time: 20,303 hours, 2,439 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT FLASHLIGHT AT FORWARD SEAT AT 2L DOOR TEST FAILS. REPLACED FLASHLIGHT BATTERY AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
